| Model Number |
CRPLUS |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker advised the customer that their device is not field-serviceable and is no longer under warranty.Stryker recommended that the customer remove the device from service and a replacement device be obtained.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device was showing all three icons (attention, charge-pak and service wrench).With all three icons illuminated, the device may not have sufficient power available to deliver effective defibrillation therapy to a patient, if it was needed.There was no patient use associated with the reported event.